MAUDE Adverse Event Report: MEDOS SARL MEDSTREAM CONTROL UNIT

MEDOS SARL MEDSTREAM CONTROL UNIT
Catalog Number 914205
Medical Device Problem Code Application Program Problem (2880)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/29/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer¿s ref.No.: (b)(4).Information regarding patient weight, race, ethnicity, and medical history were not provided.The device is available to be returned for evaluation and testing.However, it has not been received to date as indicated as ¿other¿ in this section as the reason for non-evaluation.If the device returns, a device investigation will be performed.A review of manufacturing documentation associated with this lot (ckcdt2) from serial #(b)(4) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no non-conformance's related to device manufacture or inspection.The product conformed to specifications when it was released.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Event or Problem Description
The healthcare professional reported that the medstream control unit (914205 / serial#: (b)(4) / lot# cdcdt2) was defective; the control unit suspends the programming process.It was reported that the device was able to communicate with the medstream pump and likely that the issue was related to the battery as the device was loaded regularly.The programming was correct but then drops out.There was no disruption of the baclofen treatment as the sales representative had another control unit available and this unit did not have any programming limitation.There was no report of any patient injury related to the reported event with the control unit.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No.: (b)(4).The purpose of this mdr submission is to report that the medstream control unit is no longer available for return.[conclusion]: the healthcare professional reported that the medstream control unit (914205 / serial#: (b)(6) / lot# cdcdt2) was defective; the control unit suspends the programming process.It was reported that the device was able to communicate with the medstream pump and likely that the issue was related to the battery as the device was loaded regularly.The programming was correct but then drops out.There was no disruption of the baclofen treatment as the sales representative had another control unit available and this unit did not have any programming limitation.There was no report of any patient injury related to the reported event with the control unit.Based on complaint information, the device was not available to be returned for analysis.A review of manufacturing documentation associated with this lot (ckcdt2) from serial #(b)(6) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no non-conformances related to device manufacture or inspection.The product conformed to specifications when it was released.Product analysis cannot be conducted as the product was not returned for analysis.No determination of causes and possible contributing factors could be made.As such, the investigation will be closed with the limited information available and without the product available for analysis, the reported customer complaint could not be confirmed.Based on the device history record review, there is no indication that the event is related to the device manufacturing process.The complaint documented that the issue was likely related to the battery and the defective control unit was replaced by the sales representative.There was no disruption to the baclofen therapy.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective/preventive action may be triggered at a later time.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.

Brand Name
MEDSTREAM CONTROL UNIT
Common Device Name
MEDSTREAM
Manufacturer (Section D)
MEDOS SARL
rue girardet 29
le locle jura CH-24 00
SZ  CH-2400
MDR Report Key8624505
Report Number8031062-2019-00514
Device Sequence Number1654738
Product Code LKK
UDI-Device Identifier10886704064947
UDI-Public10886704064947
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P890055
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/30/2009
Device Catalogue Number914205
Device Lot NumberCKCDT2
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/29/2019
Supplement Date Received by Manufacturer07/25/2019
Initial Report FDA Received Date05/20/2019
Supplement Report FDA Received Date07/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1